# SDR DALA2018073004765

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON LBL ZEE SUPPORT BTW STA 727 TO 747. ZEE SUPPORT LBL BTW STA 727 TO 747 WAS REPLACED PER SRM 53-60-53 FIG 2, 51-40-05, 51-40-08, 51-40-02 PAR 7C; 51-40-02 PAR 4, 51-20-01 PART 5, AMM 51-21-72-370-804 AND PS 900-2 NR 09.
